If he stops taking Strattera the medicine will obviously not be doing the job it was prescribed for. If he has been taking the medication for some time and has other ways of dealing with his ADD/ADHD such as he is able to understand his problem and how to cope with the situation he may be ready to stop the medication. As always his health care provider should be consulted of you have further concerns. I have been scaling down from 100 MG and the day after I took my last pill (25 MG) I got incredibly dizzy and found it more difficult to concentrate than before. I have been off for 5 days now and am still unable to drive because I am so dizzy!
Yes, My son have severe Memory loss while taking Strattera. He also couldn't desern the difference between reality and his dreams!
My 5 yr. old grandson takes Strattera right after breakfast, in the morning. This was the doctors recommendation. Tom
No. Strattera out of the capsule is an irritant. It stings. Look at this site - peanut butter may be enough of a coating to keep it from irritating the mouth and throat.http://www.addadhdblog.com/strattera-my-son-cant-swallow-the-pill/#6be78
My son has been on Strattera for 3 years and we have never had any problem with head itching.
My son, age seven, began having nightmares shortly after starting Strattera. The nightmares continued every night until we switched him to Adderall. He has not had one nightmare in the three months on the new medication. The negative side effects were very bad for my son on Strattera. Another answer! I am 21 and had nighmares, HORRIBLE nightmares, on Straterra, I didn't have a good nights rest nearly the whole time while on Strattera, I know this is nasty but I also had diareeha all the time while on this medicine. My doctor told me that if I had any bad side effects, just stop taking the medication since he had started me on a low dose. So I did and I can sleep without waking up remembering horrible things from my dreams and the upset stomach is no longer upset!
Wow, give Strattera a chance. My son also had really bad headaches, but after a while, maybe a week or so, he got over the headaches. I always gave it to him right before bed because I had also heard that it can cause nausea. Also, it is very important that you give Strattera the FULL amount of time to work. If you want an instant cure to ADD, this is NOT the drug. It takes 2 - 4 weeks to even start to show results. - I don't know what your doctor told you, but you shouldn't be giving it to him at night. Not only can it cause trouble sleeping, but it is a 12-hour time release medication so you are wasting about 8 hours of the effective time of the medication by making him try to sleep right after taking it. my son is 10 years old and has been on strattera for only three days he has for the last 2 days, complained of severe headaches i have searched the web for information on headaches as a possible side effect for this drug to no avail. I also would like any info on this subject http://www.rxlist.com/cgi/generic3/strattera_ad.htm This is the web page I found that shows a trial study of Strattera and it shows that 27% of those in the trial experienced headache. I started researching this because my daughter who has a history of migraine headaches started complaining more frequently of more severe headaches after she started the strattera. I noticed about 3 to 4 hrs after she takes the medicine the headache kicks in, 6 out of 7 days a week. She has been on the Strattera 3 weeks now. I hope this side effect will subside. My son is 12. He has been on Straterra for 1 year. He has had a headache almost everyday since he started taking it. It has worked wonders though and he does not wan to stop taking it. Yes, my son has been on Strattera for 4 months now, he is taking 40mg now. His headaches appeared soon thereafter. He is 12 and complains of top center pain on a daily basis. We thought they were due to sinus infection but after antibiotic treatment he is still getting the same pain in the same spot, an uncommon place for sinus pain. His concentration has greatly improved though, how much longer will he resist, I do not know. I frequently get headaches while on 40 mg once daily Strattera. I'm 16 years old and have been taking Strattera for nearly 2 weeks now. After upping my dosage from 25mg to 40 mg, the tension headaches at the top center got worse, but the increased focus and concentration help so much that the benefits outweigh the detracting side effects. If necessary, I balance out the Strattera with Tylenol or Excedrin, and that seems to fix the problem.
Nobody is taking his place.
It is my opinion that Strattera does in fact effect growth. My 12 year old son went from being the tallest in his class to only growing 1 inch in a two year time span. He is considerably smaller than his classmates. When the doctor looked at his growth pattern, he said it looked as if he had been malnourished because that's usually the only reason for growth to take such a dramatic turn. My son eats very well. I have now taken him off of strattera and am considering Concerta.
Retreat from Lang Son happened in 1885.
he is died by his son odepus but his son doesn`t know
Probably notI am not sure why you would do this, but if you take more than the recommended dose by sprinkling them or food or any other way, then you must immediatly go to hospital. There has been no recorded deaths by an overdose of Strattera although you may experience sleepyness, agitation, hyperactivity, abnormal behavior, and gastrointestinal symptoms. NOWe have been giving our son strattera for a year sprinkled on food.
My son was on Strattera for quite some time and he has stomach discomfort and nausea the whole time. It didn't matter if he took it with or without milk his stomach still got upset. It also caused him to cry a lot and be VERY emotional. We switch him to Concerta and the side effects seem to be very minimal. (he's been on it for over a year now) If the symptoms continue I would consider having your doctor change the medication!! Hope that was some help!!
I have an adopted son who has been with me for 7 wonderful months now. He was on Zoloft, Mertaziphine and Strattera. We took him off of the first two meds after a few months of being with us and he has been fine. Butt we have taken him off of strattera about two weeks ago and he is having increased headaches and naseua. He is 9 years old and has been on Strattera for 4 years. He seems to be a "normal" 9 year old without Strattera, his focus seems to be fine. I am also worried about weather or not I should have taken him off this cold turkey. He has always had bad headaches since he has been on this but I never thought they would get worse off it. Mark F. Ohio
What happen to sanford and son on tv land
Battle of Bong Son happened on 1966-01-28.
You cannot prevent the father of your son from taking him without a court order. If you have concerns about your sons relationship with his father or your child's safety you need to contact the courts.
i love you negro feo, son of a pipp,and son of a pipip
IANAL, but your son stops being a legal dependent at the age of 18. After that, you aren't obligated to do anything for them.
That depends on the state.
Taking care of his son Sean.
After 7 or 8 years you can send your son for muscle building. For this to happen your son must be interested in this.
he was executed by octavian
He died of aids.
cause his son doesn't think the garbage disposal sounds like Chewbacca taking a crap